# SDR AALA20020368

- Difficulty date: March 31, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS IN COCKPIT AND FORWARD GALLEY ARE DIM.  REPLACED EMEREGNCY EXIT LIGHT BATTERY.  (M)
